Table of Contents
Advances in Decision Sciences
Volume 2012, Article ID 350765, 18 pages
http://dx.doi.org/10.1155/2012/350765
Research Article

Restricted Coherent Risk Measures and Actuarial Solvency

Department of Statistics and Actuarial-Financial Mathematics, University of the Aegean, Samos, 83200 Karlovassi, Greece

Received 5 April 2012; Revised 17 October 2012; Accepted 31 October 2012

Academic Editor: WingKeung Wong

Copyright © 2012 Christos E. Kountzakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kaina and L. Rüschendorf, “On convex risk measures on Lp-spaces,” Mathematical Methods of Operations Research, vol. 69, no. 3, pp. 475–495, 2009. View at Publisher · View at Google Scholar
  2. D. Filipović and M. Kupper, “Monotone and cash-invariant convex functions and hulls,” Insurance: Mathematics & Economics, vol. 41, no. 1, pp. 1–16, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Jameson, Ordered Linear Spaces, vol. 141 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1970.
  4. K. Detlefsen and G. Scandolo, “Conditional and dynamic convex risk measures,” Finance and Stochastics, vol. 9, no. 4, pp. 539–561, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Roorda, J. M. Schumacher, and J. Engwerda, “Coherent acceptability measures in multiperiod models,” Mathematical Finance, vol. 15, no. 4, pp. 589–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Riedel, “Dynamic coherent risk measures,” Stochastic Processes and Their Applications, vol. 112, no. 2, pp. 185–200, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. G. Konstantinides and C. E. Kountzakis, “Risk measures in ordered normed linear spaces with non-empty cone-interior,” Insurance: Mathematics & Economics, vol. 48, no. 1, pp. 111–122, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. H. Panjer, “Measurement of risk, solvency requirements and allocation of capital within financial conglomerates,” Working Paper, Department of Statistics and Actuarial Science, University of Waterloo, Waterloo, Canada.
  9. G. Dhaene, M. J. Goovaerts, R. Kaas, Q. Tang, S. Vanduffel, and D. Vyncke:, “Solvency capital, risk measures and comonotonicity: a review,” Research Report OR0416, Department of Applied Economics, Catholic University of Leuven, 2003. View at Google Scholar
  10. R. T. Rockafellar and S. Uryasev, “Optimization of conditional value-at-risk,” Journal of Risk, vol. 2, pp. 22–41, 2000. View at Google Scholar
  11. G. Ch. Pflug, “Some remarks on the value-at-risk and the conditional value-at-risk,” in Probabilistic Constrained Optimization, S. Uryasev, Ed., vol. 49, pp. 272–281, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Google Scholar · View at Zentralblatt MATH
  12. F. Delbaen, “Coherent risk measures on general probability spaces,” in Advances in Finance and Stochastics, pp. 1–38, Springer, Berlin, Germany, 2002. View at Google Scholar · View at Zentralblatt MATH
  13. P. Grandits, F. Hubalek, W. Schachermayer, and M. Žigo, “Optimal expected exponential utility of dividend payments in a Brownian risk model,” Scandinavian Actuarial Journal, vol. 2007, no. 2, pp. 73–107, 2007. View at Publisher · View at Google Scholar
  14. C. Hipp and H. Schmidli, “Asymptotics of ruin probabilities for controlled risk processes in the small claims case,” Scandinavian Actuarial Journal, vol. 2004, no. 5, pp. 321–335, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. I. Karatzas and S. E. Shreve, Methods of Mathematical Finance, vol. 39 of Applications of Mathematics-Stochastic Modelling and Applied Probability, Springer, New York, NY, USA, 1998.
  16. R. Norberg, “Ruin problems with assets and liabilities of diffusion type,” Stochastic Processes and their Applications, vol. 81, no. 2, pp. 255–269, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Øksendal, Stochastic Differential Equations: An Introduction with Aplications, Springer, Berlin, Germany, 2000.
  18. P. Artzner, F. Delbaen, J.-M. Eber, and D. Heath, “Coherent measures of risk,” Mathematical Finance, vol. 9, no. 3, pp. 203–228, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. X. H. Gong, “Connectedness of efficient solution sets for set-valued maps in normed spaces,” Journal of Optimization Theory and Applications, vol. 83, no. 1, pp. 83–96, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. I. A. Polyrakis, “Demand functions and reflexivity,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 695–704, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. V. Barbu and T. Precupanu, Convexity and optimization in Banach spaces, vol. 10, D. Reidel Publishing, Kluwer Academic Publishers, Dordrecht, The Netherland, 1986.